# SDR 2006UALA00996

- Difficulty date: May 16, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 56,588 hours, 9,285 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Failed
- Location: Slide Compart
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE SLIDE COMPARTMENT DOOR LATCHES FAILED TORQUE CHECK.   REPLACED LATCHES AND ACCOMP RIG CHECK.  AIRCRAFT RETURNED TO SERVICESLIDE PROBLEM ROOT CAUSE WAS SUSPECTED TO BE IMPROPER TORQUE DURING INSTALLATION.
